# SDR MALA060569

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 22,242 hours, 24,228 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW EXPERIENCED ILLUMINATION OF AN EMERGENCY POWER CAUTION LIGHT.  NO EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO CMI.  NO FURTHER INFORMATION AT THIS TIME.
